| Model Number |
37602 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Electromagnetic Compatibility Problem (2927)
| Health Effect - Clinical Codes |
Pain (1994); Electric Shock (2554)
| Date of Event |
01/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Patient reported that they were having some tinging down their arm (didn't allege this was device related) so their doctor suggested they have an emg/nerve conduction study.Patient said they had an emg/nerve conduction study once before on 2021-01-04 and it was not good because during the testing, patient said they felt a jolting/shocking sensation not just in their arm where they were doing the study but through their whole body.They said it was the most unbelievably painful thing that they've had done on them and it went away when the test stopped.Patient said they think this had happened because their dbs device was being interfered with by the emg/nerve conduction study but the patient's neurologist was saying that wouldn't be the case.Patient asked about emg/nerve conduction test compatibility info.Patient services reviewed info and redirected patient to their doctor.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.